Browse Title Index

Issue Title
2016 Volume 27, Issue Number 3 Application of modified Adomian decomposition method for solving higher order boundary value problem Abstract
Hardik S. Patel, Ramakanta Meher
2014 Volume 24, Issue Number 3 Application of Power Series Method in Solving Stochastic Differtential Equation Abstract
Babulal Seal
2016 Volume 27, Issue Number 1 Application of the exp(-Φ(η)) expansion method for solving nonlinear TRLW and Gardner equations Abstract
M. G. Hafez, M. Y. Ali, M. K.H. Chowdury, M. A. Kauser
2016 Volume 27, Issue Number 3 Application of the Variational Iteration Method and the Homotopy Perturbation Method to the Fisher Type Equation Abstract
Mohsen Soori, S. Salman Nourazar, Akbar Nazari-Golshan
2016 Volume 27, Issue Number 4 Applying Stochastic Network Calculus for Loss Analysis in Underwater Wireless Communication Abstract
Raj M R Christhu, Rajeev Sukumaran
March 2010, Volume 6, Number M10 Approximate solution for the Cauchy type singular integral equation using ODE approaches Abstract
M. Yaghobifar, N.M.A. Nik Long, Z. K. Eshkuvatov, Z. A. Majid
2018 Volume 29, Issue Number 4 Approximation Method for Volterra Integral Equation of the First Kind Abstract
June 2009, Volume 3, Number J09 ARIMA and GEP models for climate variation Abstract
Alina Barbulescu, Elena Băutu
2021 Volume 32, Issue Number 1 Assessing the influencing factors on satisfaction level as a student of statistics department of public university in Bangladesh Abstract
S. Yeasmin, N. Salma
December 2010, Volume 9, Number D10 (Special Volume) Assessment of Heavy Metal Pollution in a Trans-Boundary River: The Case of the Akagera River Abstract
F. Nshimiyimana, I. Nhapi, U. G. Wali, H. Nsengimana, N. Banadda, I. Nansubuga, F. Kansiime
2018 Volume 29, Issue Number 1 Assessment of Non-Response on Estimation Procedure in Sampling Survey Abstract
S. Krishna, S. Suman, G.N. Singh
December 2010, Volume 9, Number D10 (Special Volume) Assessment of wastewater disposal at the main campus of the National University of Rwanda Abstract
F. Tetero, I. Nhapi, U. G. Wali
2011, Volume 11, Number J11 (Special Volume) Asymptotic Behavior of a System of Parabolic Quasi-Variational Inequalities Abstract
Yahia Nawel, Haiour Mohamed
June 2009, Volume 3, Number J09 Asymptotic Statistical Properties of Spectral Estimates With Different Tapers For discrete Short Time Processes Abstract
M. M. Mohie El-Din, A. A. M. Teamah, H. M. Faied
2016 Volume 27, Issue Number 3 Augmented Local Binary Patterns for Facial Expression Recognition Abstract
M. V. Jonnalagedda, D. D. Doye
September 2010, Volume 8, Number S10 Automatic Polynomial Wavelet Regression for Signals with Non-Gaussian Noises Abstract
Alsaidi M. Altaher, Mohd Tahir Ismail
2011, Volume 10, Number M11 (Special Volume) Averaging Frames and Least-Energy Representation of a Signal Abstract
Sh. Banaei, H. Vaezi, K. Farajeyan
2012, Volume 15, Issue Number 2 Axial solutions of multiple objective linear problems under interval data Abstract
S. Kordrostami, F. Keshavarz Gildeh, V. Hoseinnezhad
2013 Volume 19, Issue Number 2 Basis Conversion in Composite Field Abstract
I. Muchtadi-Alamsyah, F. Yuliawan
2011, Volume 13, Number D11 Bayesian Prediction for Order Statistics from a General Class of Distributions Based on Left Type-II Censored Data Abstract
M. M. Mohie El-Din, Y. Abdel-Aty, A. R. Shafay
2016 Volume 27, Issue Number 2 Bifurcation Solutions of a Kirchhoff-type Nonlinear Beam with Linear Damping Abstract
Q. W. Huang, J. S. Tang, W. B. Fu
2013 Volume 18, Issue Number 1 Book Review: Functional Fractional Calculus Abstract
2015 Volume 26, Issue Number 1 Boolean filters of principal p-algebras Abstract
Abd EL-Mohsen Badawy, Mohammad Atallah
2017 Volume 28, Issue Number 4 Borderline cases of degenerate elliptic equations having gradient and lower term Abstract
2017 Volume 28, Issue Number 2 Boundary Control of A Bernoulli Free Boundary Problem Abstract
Henry Kasumba, John Mango Magero
101 - 125 of 516 Items << < 1 2 3 4 5 6 7 8 9 10 > >>